# SDR ASAA2021062835195

- Difficulty date: June 28, 2021
- Submitted: June 30, 2021
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 28,713 hours, 9,233 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR EMERGENCY LIGHTS DO NOT COME ON. GROUNDED - YES. REPLACED UNSERVICEABLE R1 DOOR EMERGENCY LIGHT BATTERY PACK WITH SERVICEABLE R1 DOOR EMERGENCY LIGHT BATTERY PACK, OPS CHK GOOD IAW B737-900 AMM 33-51-06-960-805 STEP 4.
